# SDR VTZA95284

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1837
- Condition: Out Of Round
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 6410 - DURING THE CLIMB-OUT PHASE OF THE TAKEOFF AT 1,315 HRS ON 9-8-95, RETURNED TO IAD DUE TO A VIBRATION DURING THE RETRACTION OF THE LANDING GEAR.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NOSE TIRES DUE TO THEM BEING OUT OF ROUND.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
